×

zbMATH — the first resource for mathematics

Found 325 Documents (Results 1–100)

100
MathJax
PDF BibTeX XML Cite
Full Text: DOI
Sb. Math. 211, No. 8, 1159-1170 (2020); translation from Mat. Sb. 211, No. 8, 102-113 (2020).
PDF BibTeX XML Cite
Full Text: DOI
J. Math. Sci., New York 226, No. 3, 240-253 (2017); translation from Neliniĭni Kolyvannya 19, No. 3, 349-361 (2016).
MSC:  49K15 93C15 34M05
PDF BibTeX XML Cite
Full Text: DOI
Izv. Math. 81, No. 2, 359-390 (2017); translation from Izv. Ross. Akad. Nauk, Ser. Mat. 81, No. 2, 129-160 (2017).
PDF BibTeX XML Cite
Full Text: DOI
Sb. Math. 207, No. 1, 140-154 (2016); translation from Mat. Sb. 207, No. 1, 151-166 (2016).
MSC:  30E10 30G20 41A10
PDF BibTeX XML Cite
Full Text: DOI
Ciarlet, Philippe G. (ed.) et al., Partial differential equations. Theory, control and approximation. In honor of the scientific heritage of Jacques-Louis Lions. Selected papers based on the presentations at the international conference on partial differential equations: theory, control and approximation, Shanghai, China, May 28 – June 1, 2012. Berlin: Springer (ISBN 978-3-642-41400-8/hbk; 978-3-642-41401-5/ebook). 243-264 (2014).
PDF BibTeX XML Cite
Full Text: DOI
Rassias, Themistocles M. (ed.), Handbook of functional equations. Functional inequalities. New York, NY: Springer (ISBN 978-1-4939-1245-2/hbk; 978-1-4939-1246-9/ebook). Springer Optimization and Its Applications 95, 209-245 (2014).
MSC:  41A17 30A10 26D07
PDF BibTeX XML Cite
Full Text: DOI
Pardalos, Panos M. (ed.) et al., Mathematics without boundaries. Surveys in interdisciplinary research. New York, NY: Springer (ISBN 978-1-4939-1123-3/hbk; 978-1-4939-1124-0/ebook). 263-285 (2014).
MSC:  30E10
PDF BibTeX XML Cite
Full Text: DOI
Bruno, Alexander D. (ed.) et al., Painlevé equations and related topics. Proceedings of the international conference, Saint Petersburg, Russia, June 17–23, 2011. Berlin: de Gruyter (ISBN 978-3-11-027558-2/hbk; 978-3-11-027566-7/ebook). De Gruyter Proceedings in Mathematics, 3-12 (2012).
MSC:  34A25 34M55 34E05
PDF BibTeX XML Cite
Trans. Mosc. Math. Soc. 2012, 221-262 (2012); translation from Tr. Mosk. Mat. O.-va 73, No. 2, 277-325 (2012).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type
Reviewing State
all top 5
Author
all top 5
Serial
all top 5
Year of Publication
all top 3
Classification